# SDR SWIA2023102610830

- Difficulty date: August 30, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 47,230 hours, 35,240 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE ON STRINGER 7 AT LH RAM AIR WATER SPRAYER UPPER BRACKET ATTACH POINT BETWEEN FS1162.00 AND FS1142.00 (FILED CLOSED)REPAIRED STINGER 7L BETWEEN FS1162.00 AND 1144.00  WITH A STRINGER SPLICES REFERENCING APPLICABLE STEPS OF  SRM 53-00-03 AND REO 670-53-61-2167 REV -- DATE 2023-09-22.  COMPLETED MAJOR REPAIR FORM M-337
